# SDR IPXA11165111

- Difficulty date: February 26, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOOR PANEL 132AH EDGE CRUSHED AND BOTTOM SKIN TORN,  FABRICATED FWD CARGO FLOOR PANEL 132AH REF EO A300-5320-16407-E APPX ACFT.
